# SDR AUS20040441

- Difficulty date: May 21, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Piper PA-32R-301
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC3Y*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 6792631
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR TRUNNION CRACKED.
